# SDR SWAA2022020107804

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STABILIZER RIB; THIRD FROM FRONT VERTICAL FLANGE; CRACKED AT LOWER RADIUS AT STAB. STA. 129.50 (I/B SURFACE) / REPAIRED PER SRM 55-10-09-2R-4 AND EA 1-755-3864. SEE NON-ROUTINE G492414 FOR INSTALLATION OF 4 FASTENERS COMMON TO LOWER SKIN.
